MAUDE Adverse Event Report: CALDERA MEDICAL DESARA BLUE TVEZ 2.7; MESH SLING

CALDERA MEDICAL DESARA BLUE TVEZ 2.7; MESH SLING
Model Number CAL-DS01BTV27
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/15/2021
Type of Reportable Event Malfunction
Event or Problem Description
During a trial of desara tvez 2.7, the physician encoutered some resistance in the patients abdomen.He retracted the instrument slightly in order to make a puncture incision and then repassed the instrument.At this point, the surgeon realized that the dilator tube was no longer on the trocar.Upon widthdrawing the instrument, it was identified that the trocar had broken through and damaged the dilator tube.The procedure was completed with our desara blue tv device without issue.
 
Additional Manufacturer Narrative
It was determined that when the surgeon retracted the instrument, the trocar and dilator tube separated, likely due to the dilator tube being stuck in scar tissue.When the surgeon attempted to repass the instrument, the tip of the trocar was not aligned with the dilator tube, and broke through the side wall.A design control project was initiated in order to evaluate and update the device in order to prevent recurrence of the issue.

Brand Name
DESARA BLUE TVEZ 2.7
Common Device Name
MESH SLING
Manufacturer (Section D)
CALDERA MEDICAL
4360 park terrace drive
westlake village CA 91361
Manufacturer (Section G)
CALDERA MEDICAL
4360 park terrace drive
westlake village CA 91361
Manufacturer Contact
alicia heckathorne
4360 park terrace drive
westlake village, CA 91361
8184837626
MDR Report Key14275013
Report Number3003990090-2021-01535
Device Sequence Number20073946
Product Code OTN
UDI-Device Identifier00890594000193
UDI-Public00890594000193
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Remedial Action Modification/Adjustment
Type of Report Initial
Report Date (Section B) 05/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCAL-DS01BTV27
Device Lot NumberM09020
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/15/2021
Initial Report FDA Received Date05/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/13/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale